# SDR CALA2019070201109

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 19783130347
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 DURING INITIAL INSPECTION DURING 4C CHECK AT SAT FOUND #2 ENG. I/B T/R #9 CASCADE BROKEN/MISSING AND SUPPORT RING BROKEN.
